MathSciNet Relay Station
MathSciNet bibliographic data
MR2554488 53C15 (53C25)
Falcitelli, Maria; Pastore, Anna Maria Generalized globally framed $f$-space-forms. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 52(100) (2009), no. 3, 291–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement